RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 3(11), Pages 364–383 (Mi msb2089)  

The geometry of analytic jets

V. V. Zharinov


Abstract: The author studies jet manifolds in the real-analytic class, and shows that in this case they are stratified into Cartan submanifolds, which leads to further geometric properties of maps and Lie-Bäcklund fields and topological properties of differential equations.
Bibliography: 9 titles.

Full text: PDF file (1138 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:2, 367–383

Bibliographic databases:

UDC: 517.958
MSC: Primary 58A20; Secondary 35A30, 58A15
Received: 26.10.1983

Citation: V. V. Zharinov, “The geometry of analytic jets”, Mat. Sb. (N.S.), 125(167):3(11) (1984), 364–383; Math. USSR-Sb., 53:2 (1986), 367–383

Citation in format AMSBIB
\Bibitem{Zha84}
\by V.~V.~Zharinov
\paper The geometry of analytic jets
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 3(11)
\pages 364--383
\mathnet{http://mi.mathnet.ru/msb2089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764900}
\zmath{https://zbmath.org/?q=an:0591.58001}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 2
\pages 367--383
\crossref{https://doi.org/10.1070/SM1986v053n02ABEH002926}


Linking options:
  • http://mi.mathnet.ru/eng/msb2089
  • http://mi.mathnet.ru/eng/msb/v167/i3/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:93
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019